Ross County law enforcement warn about high number of overdoses
A warning tonight on a high number of overdoses in Ross County. Chillicothe police say in the last three days 10 people have overdosed and that has county officials worried.
They're investigating to see if a high potent narcotic has been mixed in with the heroin.
Akron Street is where at least one of the overdoses happened. Neighbors here says it's not uncommon for them to see drug activity.
"I saw a woman she was trying to get up and she wouldn't get up," said Rob Hummel, "They had to call the medical squad."
Law enforcement and county officials are so concerned, that's why the warning went out.
"The concern is people are using their normal amount of drugs but they don't know what's in their drugs. It could be fentanyl, it could be a higher doseage of opioids they're not used to'" said Chillicothe Police Sergeant Michael Short.
Law enforcement says if you know someone who uses, make sure you have naloxone on hand.
Contact the County Health Department for a supply.